Alert archive / North Carolina / Special Weather Statements in 2017

Special Weather Statement, NWS Raleigh, NC

July 23, 2017Anson County, Stanly County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jul 23, 2017, 4:21 PM EDT for Anson County, Stanly County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2017, 4:21 PM EDT (20:21 UTC)
Expired
Jul 23, 2017, 5:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

Counties Anson County, NC, Stanly County, NC

The radar

The Columbia radar (KCAE), 158 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WWUS82 KRAH 232021
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT SUN JUL 23 2017
 
NCZ073-083-232115-
Stanly NC-Anson NC-
421 PM EDT SUN JUL 23 2017

...STRONG THUNDERSTORMs WILL AFFECT ANSON AND SOUTHERN STANLY 
COUNTIES UNTIL 515 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairview In Union County, or 11 miles north of Monroe, moving
southeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Fairview In Union County, Polkton, Locust,
Norwood, Oakboro, Stanfield, Lilesville and Morven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3537 8038 3528 8009 3524 8009 3518 8005
      3514 8008 3511 8007 3508 8000 3512 7995
      3512 7992 3506 7991 3481 7992 3482 8032
      3519 8028 3520 8030 3518 8030 3517 8035
      3518 8037 3516 8044 3518 8051
TIME...MOT...LOC 2021Z 298DEG 36KT 3515 8050 

$$

23

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:59 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 23, 3:59 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
359 PM EDT Sun Jul 23 2017

.SYNOPSIS...
A Piedmont trough will extend from Virginia into South Carolina
through Tuesday. A cold front will drop south into North Carolina on
Tuesday and then stall across the region on Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Sunday...

Dangerously hot conditions will continue across central NC
through this evening.

The latest surface analysis shows a Piedmont trough extending
southwest across the Carolinas. A southwesterly flow at the surface
is present across much of central NC with surface dewpoints in the
mid 70s. Further aloft, the subtropical ridge is well established
across the subtropical Atlantic with other ridging across the
western US with troughiness in place across Great Lakes and Mid
Atlantic.  A notable short wave trough will drop into the western OH
Valley this evening.

The air mass across central NC is generally moderately to strongly
unstable with current MLCAPE values ranging from 1500-3000 J/Kg.
Scattered convection has developed in proximity to the Piedmont
trough and across the southern Piedmont/Yadkin Valley area in a
region of 925 hPa convergence. In general, this convection will move
and transition slowly southeast with the greatest coverage across
our southwest. Another band of convection/MCS may develop ahead of
the OH Valley shortwave which could move into the area from the
northwest around and after midnight. Much lower confidence on how
that will play out given all of the features that will evolve ahead
of it but it's one to watch. The main risk today will be damaging
downburst winds given the profile and DCAPE values of 1200 J/kg and
dangerous lightning given the abundant CAPE and higher values of
NCAPE and CAPE in the -10 to -30C layer. The slow moving and back
building nature of the storms will lead to some locally very heavy
rain.

After highs reach the 94 to 101 range today, lows tonight will range
from 73 in the Triad to 80 near Fayetteville. -Blaes

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 145 PM Sunday...

Broad cyclonic flow will persist across the Mid Atlantic and
Northeast on Monday and Monday night. The upper-level trough axis
will shift east during the period, allowing a weak surface cold
front to move into central NC Monday night and then stall. Heights
at 500 hPa actually increase a bit but widespread moisture should
result in a fair amount of cloudiness, especially in the mid and
high levels. Depending on how convection evolves late tonight, some
widely scattered showers and storms may be ongoing on Monday
morning, especially across the south and east. Additional, mainly
scattered storms are apt to redevelop during the midday and
especially afternoon hours with the greatest coverage across the
southern and eastern Piedmont and in the Coastal Plain. More limited
coverage is expected across the western Piedmont and Triad. Central
NC is outlooked in the general thunder category by SPC. While no
organized convection is expected, can't rule out a stronger storm
given the higher CAPE and slightly stronger flow.

Low-level thickness values drop about 7 to 10m across the area
compared to today which combined with the cloud cover should result
in highs about 2 to 4 degrees cooler than today but a few degrees
warmer than previously forecast for Monday. This should result in
highs in the 93 to 98 range, providing heat index values of 97-104,
close but not reaching criteria, except in an isolated spot of two.
For now, plan to hold off on any heat advisories and have
coordinated with most of our neighboring WFOs, but we will be
close to the threshold and given the multiple days of of heat
issues already experienced, the mid shift will need to consider
issuing an advisory. It will remain muggy on Monday night with
lows in the 73 to 78 range. -Blaes

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 355 PM Sunday...

Long range guidance continues to indicate that shortwave energy will
stall over the Southeast mid-week as an upper level ridge extends
eastward from the Central Plains to the Carolinas. NW flow aloft is
expected to strengthen over the region late this week through this
weekend as an upper level ridge amplifies over the Rockies and
shortwave energy digs SE across the Great Lakes. At this time,
expect at or slightly below normal temperatures in association with
increased cloud cover and an increased potential for convection,
though uncertainty is greater than average in such a synoptic
pattern. -Vincent

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 200 PM Sunday...

24-Hour TAF period...Outside of scattered convection across the
area, expect mainly VFR conditions through the TAF period across
central NC. Scattered thunderstorms are apt to initially develop
in an arc from near Roanoke Rapid southwest to just south of
Raleigh to near Lexington and then shift south and east during
the mid and late afternoon hours. Additional convection may move
southeast across central NC later this evening or overnight
resulting from storms that may develop across the higher
elevations or possibly triggered by a short wave moving into
the OH Valley. Given limited thunderstorm coverage now and
uncertainty about storms later this evening, we've omitted the
inclusion of TSRA from the TAFs and just used higher end SHRA.
A southwesterly flow generally around 5 to 10 kts with
occasional gusts to 14 to 18kts this afternoon will relax this
evening.

Looking ahead... Mainly VFR conditions expected through
the work week with scattered mainly afternoon and evening
showers and thunderstorms. This could result in some
restrictions in morning fog/stratus or storms with the greatest
risk late in the work week. -Blaes

&&

.CLIMATE...
RDU Records:
Date     | High   Year  |  High Min  Year
------------------------------------------
23 July  |  105   1952  |     78     2011
24 July  |  101   2011  |     79     2011

GSO Records:
Date     | High   Year  |  High Min  Year
------------------------------------------
23 July  |   99   1952  |     78     2010
24 July  |   99   1914  |     78     2010

FAY Records:
Date     |  High  Year  |  High Min  Year
-------------------------------------------
23 July  |  103   2011  |     79     1998
24 July  |  105   1952  |     79     1945

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 7 PM EDT this evening for NCZ010-
011-026>028-041>043-077-078-085-086-088-089.
Heat Advisory until 7 PM EDT this evening for NCZ007>009-
021>025-038>040-073>076-083-084.

&&

SYNOPSIS...BLAES
NEAR TERM...BLAES
SHORT TERM...BLAES
LONG TERM...Vincent
AVIATION...BLAES
CLIMATE...RAH
Hazardous weather outlook, Jul 23, 2:59 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
259 PM EDT Sun Jul 23 2017

NCZ007>009-021>025-038>040-073>076-083-084-241900-
Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham-
Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
259 PM EDT Sun Jul 23 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered strong to severe thunderstorms are possible this afternoon
through tonight. The primary threat will be damaging downburst winds,
excessive deadly lightning and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ010-011-026>028-041>043-077-078-085-086-088-089-241900-
Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-
Wayne-Scotland-Hoke-Cumberland-Sampson-
259 PM EDT Sun Jul 23 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Scattered strong to severe thunderstorms are possible this afternoon
through tonight. The primary threat will be damaging downburst winds,
excessive deadly lightning and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat index values will approach 105 degrees on Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 3:24 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
324 PM EDT SUN JUL 23 2017

NCZ077-232015-
Harnett NC-
324 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT COUNTY
UNTIL 415 PM EDT...

At 323 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or 8 miles northwest of Fort Bragg. This storm was nearly
stationary.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Anderson Creek, Timberlake and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3521 7913 3524 7917 3526 7920 3529 7919
      3532 7915 3534 7909 3535 7903 3533 7898
      3530 7893 3526 7891 3522 7892 3522 7893
      3521 7898 3521 7900 3519 7910
TIME...MOT...LOC 1923Z 243DEG 3KT 3525 7906

VINCENT
Special weather statement, Jul 23, 3:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
347 PM EDT SUN JUL 23 2017

NCZ083-232030-
Anson NC-
347 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ANSON COUNTY UNTIL
430 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sturdivants, or 13 miles east of Monroe, moving east at 5 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Polkton, Peachland and White Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3505 8029 3506 8009 3481 8015 3481 8024
      3483 8032
TIME...MOT...LOC 1947Z 279DEG 5KT 3496 8031

77
Special weather statement, Jul 23, 3:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
349 PM EDT SUN JUL 23 2017

NCZ086-232030-
Hoke NC-
349 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOKE COUNTY UNTIL 430 PM
EDT...

At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aberdeen, or 8 miles south of Southern Pines. This storm was nearly
stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Raeford, Silver City, Bowmore and Ashley Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3494 7935 3497 7937 3503 7945 3505 7946
      3516 7933 3517 7931 3518 7930 3521 7925
      3521 7923 3520 7921 3519 7918 3488 7922
TIME...MOT...LOC 1949Z 278DEG 2KT 3506 7937

77
Special weather statement, Jul 23, 4:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
402 PM EDT SUN JUL 23 2017

NCZ088-232100-
Cumberland NC-
402 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND COUNTY
UNTIL 500 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Bragg. This storm was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Fayetteville, Fort Bragg, Pope AFB, Spring Lake, Eastover, Bonnie
Doone and Vander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3503 7906 3517 7904 3523 7877 3494 7880
TIME...MOT...LOC 2002Z 273DEG 3KT 3509 7897

77
Special weather statement, Jul 23, 4:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT SUN JUL 23 2017

NCZ042-077-078-088-089-232115-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC-
413 PM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WAYNE...
NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT...NORTH CENTRAL
CUMBERLAND AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 515 PM EDT...

At 413 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southeast of Benson
to near Godwin. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dunn, Benson, Godwin, Erwin, Newton Grove, Linden, Hobbton, Spivey's
Corner and Grantham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3543 7806 3515 7828 3523 7879 3540 7851
TIME...MOT...LOC 2013Z 259DEG 20KT 3533 7842 3525 7863

77
Special weather statement, Jul 23, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT SUN JUL 23 2017

NCZ073-083-232115-
Stanly NC-Anson NC-
421 PM EDT SUN JUL 23 2017

...STRONG THUNDERSTORMs WILL AFFECT ANSON AND SOUTHERN STANLY
COUNTIES UNTIL 515 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairview In Union County, or 11 miles north of Monroe, moving
southeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Fairview In Union County, Polkton, Locust,
Norwood, Oakboro, Stanfield, Lilesville and Morven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3537 8038 3528 8009 3524 8009 3518 8005
      3514 8008 3511 8007 3508 8000 3512 7995
      3512 7992 3506 7991 3481 7992 3482 8032
      3519 8028 3520 8030 3518 8030 3517 8035
      3518 8037 3516 8044 3518 8051
TIME...MOT...LOC 2021Z 298DEG 36KT 3515 8050

23

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:39 PM EDTSpecial Weather StatementRAHHalifax51 min
Jul 23, 2:00 PM EDTSpecial Weather StatementRAHMoore30 min
Jul 23, 2:06 PM EDTSpecial Weather StatementRAHStanly39 min
Jul 23, 2:20 PM EDTAreal Flood AdvisoryRAHStanly115 min
Jul 23, 2:32 PM EDTSpecial Weather StatementRAHStanly43 min
Jul 23, 2:44 PM EDTSpecial Weather StatementRAHMontgomery46 min
Jul 23, 2:50 PM EDTSpecial Weather StatementRAHCumberland40 min
Jul 23, 3:14 PM EDTSpecial Weather StatementRAHMoore46 min
Jul 23, 3:21 PM EDTSpecial Weather StatementRAHRichmond39 min
Jul 23, 3:24 PM EDTSpecial Weather StatementRAHHarnett51 min
Jul 23, 3:43 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Richmond77 min
Jul 23, 3:47 PM EDTSpecial Weather StatementRAHAnson43 min
Jul 23, 3:49 PM EDTSpecial Weather StatementRAHHoke41 min
Jul 23, 3:55 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland65 min
Jul 23, 4:02 PM EDTSpecial Weather StatementRAHCumberland58 min
Jul 23, 4:13 PM EDTSpecial Weather StatementRAHJohnston62 min
Jul 23, 4:14 PM EDTAreal Flood AdvisoryRAHHoke, Moore, Richmond, Scotland3 hr
Jul 23, 4:25 PM EDTSpecial Weather StatementRAHForsyth50 min
Jul 23, 4:27 PM EDTSpecial Weather StatementRAHDavidson48 min
Jul 23, 4:35 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke70 min
Jul 23, 4:38 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford52 min
Jul 23, 4:49 PM EDTFlash Flood WarningRAHHoke, Moore, Richmond, Scotland3 hr
Jul 23, 4:57 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland66 min
Jul 23, 5:09 PM EDTSpecial Weather StatementRAHChatham51 min
Jul 23, 5:25 PM EDTSevere Thunderstorm WarningRAHGuilford49 min
Jul 23, 5:26 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Wake64 min
Jul 23, 5:31 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford18 min
Jul 23, 5:46 PM EDTSpecial Weather StatementRAHNash44 min
Jul 23, 5:54 PM EDTSpecial Weather StatementRAHCumberland66 min
Jul 23, 5:55 PM EDTSpecial Weather StatementRAHSampson65 min
Jul 23, 6:11 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Granville, Halifax, Nash, Wake and 1 more79 min
Jul 23, 6:23 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Orange, Wake3 hr
Jul 23, 6:34 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Wake56 min
Jul 23, 6:56 PM EDTSevere Thunderstorm WarningRAHWake44 min
Jul 23, 7:24 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Johnston, Nash, Wilson81 min
Jul 23, 7:39 PM EDTSpecial Weather StatementRAHJohnston66 min

Nearby

Special Weather Statements in North Carolina, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.